Efficient computation of root mean square deviations under rigid transformations. Hildebrandt, A. K, Dietzen, M., Lengauer, T., Lenhof, H., Althaus, E., & Hildebrandt, A. Journal of computational chemistry, 35(10):765--771, Wiley Online Library, 2014.
bibtex   
@article{hildebrandt2014efficient,
  title={Efficient computation of root mean square deviations under rigid transformations},
  author={Hildebrandt, Anna K and Dietzen, Matthias and Lengauer, Thomas and Lenhof, Hans-Peter and Althaus, Ernst and Hildebrandt, Andreas},
  journal={Journal of computational chemistry},
  volume={35},
  number={10},
  pages={765--771},
  year={2014},
  publisher={Wiley Online Library}
}

Downloads: 0